Advil Dual Action with Acetaminophen combination of 250mg Ibuprofen and 500mg Acetaminophen Coated Caplets
$3.43 – $14.71Price range: $3.43 through $14.71
- Suggested Age: 12 Years and Up
- Active Ingredient Strength Value: 250.0 Milligrams
- Product Warning: Contains Acetaminophen
- Product Form: Caplet
- Primary Active Ingredient: Acetaminophen
- Package Quantity: 72
